Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Note on Schwarz-Pick estimates for bounded and positive real part analytic functions
HTML articles powered by AMS MathViewer

by Shaoyu Dai and Yifei Pan PDF
Proc. Amer. Math. Soc. 136 (2008), 635-640 Request permission

Abstract:

In this note we consider higher order derivatives of bounded analytic functions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C80
  • Retrieve articles in all journals with MSC (2000): 30C80
Additional Information
  • Shaoyu Dai
  • Affiliation: General Study Program, Jinling Institute of Technology, Nanjing, People’s Republic of China
  • Email: dymdsy@163.com
  • Yifei Pan
  • Affiliation: School of Mathematics and Informatics, Jiangxi Normal University, Nanchang, People’s Republic of China; and Department of Mathematical Sciences, Indiana University - Purdue University Fort Wayne, Fort Wayne, Indiana 46805-1499
  • MR Author ID: 213987
  • Email: pan@ipfw.edu
  • Received by editor(s): October 19, 2006
  • Received by editor(s) in revised form: January 2, 2007
  • Published electronically: November 3, 2007
  • Additional Notes: We thank the referee for his or her valuable comments to this paper

  • Dedicated: Dedicated to Professor Hu Ke on the occasion of his eighty-sixth birthday
  • Communicated by: Joseph A. Ball
  • © Copyright 2007 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 635-640
  • MSC (2000): Primary 30C80
  • DOI: https://doi.org/10.1090/S0002-9939-07-09064-8
  • MathSciNet review: 2358505